# SDR ALGA012420179YTKD

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N9YTKD
- Make and model: Agusta AW139
- Aircraft serial: 41398
- Aircraft time: 2,356 hours
- System (JASC): 5200 · Doors
- Part: Radome
- Part number: 3G5240A09933
- Condition: Corroded
- Part time: 2,356 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS MULTIPLE AREAS OF CORROSION ON LT AND RT SIDES OF RADOME. A MAJOR REPAIR WAS PERFORMED.
